Vol. 37, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The transcendental rank of a theory

Alistair H. Lachlan

Vol. 37 (1971), No. 1, 119–122
Abstract

Morley has associated with each countable complete theory T an ordinal αT < (20)+. It is shown that in fact αT ω1 and that this bound is best possible.

Mathematical Subject Classification
Primary: 02H05
Secondary: 02G20
Milestones
Received: 23 April 1970
Published: 1 April 1971
Authors
Alistair H. Lachlan